International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 115-120

Some spectral inclusions on D-commuting systems

R. U. Verma1 and S. S. Jou2

1Duke University, Department of Mathematics, Durham 27706, NC, USA
2Winston - Salem State University, Department of Mathematics and Computer Science, Winston-Salem 27110, NC, USA

Received 4 January 1989

Copyright © 1990 R. U. Verma and S. S. Jou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some spectral inclusions for the Taylor joint Browder spectra of D-commuting systems are estabished. The obtained results are applied in generalizing the spectral mapping theorems.